# SDR 9JLA2014091004016

- Difficulty date: August 26, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 5,514 hours, 4,240 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: MS2452427
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE EMER STAB TRIM WAS INTERMITTENTLY WORKING IN THE DOWN POSITION.  TROUBLESHOOTING FOUND THE EMER TRIM SWITCH TO BE FAILING & REQUIRED REPLACEMENT.  THE DEFECTIVE SWITCH WAS REMOVED & A NEW SWITCH INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.
